VOL. 53 · NO. 4 | October, 2001
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 53 (4), (October, 2001)
No abstract available
Articles
Yoshie SUGIYAMA, Mitsuharu ÔTANI
J. Math. Soc. Japan 53 (4), 745-789, (October, 2001) DOI: 10.2969/jmsj/05340745
KEYWORDS: porous medium equation, nonlinear parabolic, $C^{\infty}$-solution, evolution equation, local existence, 35K
Hiroki SATO
J. Math. Soc. Japan 53 (4), 791-811, (October, 2001) DOI: 10.2969/jmsj/05340791
KEYWORDS: J{\o}rgensen's inequality, classical Schottky groups, 32G15, 20H10, 30F40
Bert van GEEMEN
J. Math. Soc. Japan 53 (4), 813-833, (October, 2001) DOI: 10.2969/jmsj/05340813
KEYWORDS: Hodge structure, Kuga-Satake variety, Clifford algebra, 14K05, 14C30, 15A30
Yuzan HE, Jianhua ZHENG
J. Math. Soc. Japan 53 (4), 835-845, (October, 2001) DOI: 10.2969/jmsj/05340835
KEYWORDS: factorization, Meromorphic solution, Differential equation, 30D30, 34M05, 34M45
Yûsuke OKUYAMA
J. Math. Soc. Japan 53 (4), 847-874, (October, 2001) DOI: 10.2969/jmsj/05340847
KEYWORDS: $n$-subhyperbolic polynomiaj quadratic polynomiaj irrationally indifferent cycle, Brjuno condition, non-linearizability, renormalization, Teichm{\"u}ller space, 37F50, 37F10, 37F25, 37F30, 30D05
Hideo KUBO, Kôji KUBOTA
J. Math. Soc. Japan 53 (4), 875-912, (October, 2001) DOI: 10.2969/jmsj/05340875
KEYWORDS: inhomogeneous wave equation, semilinear wave equation, scattering operator, asymptotic behavior, 35L70, 35B40, 35B45
Zygmunt POGORZALY
J. Math. Soc. Japan 53 (4), 913-918, (October, 2001) DOI: 10.2969/jmsj/05340913
KEYWORDS: Hochschild cohomology algebra, stable equivalence of Morita type, finite dimensional K-algebra, 16D50, 16E70
Mohammad OBIEDAT
J. Math. Soc. Japan 53 (4), 919-932, (October, 2001) DOI: 10.2969/jmsj/05340919
KEYWORDS: J-groups, complex projective space, Hopf line bundle, Adams operations, Bott classes, 19L20, 55Q50, 55R50
Hideo KOJIMA
J. Math. Soc. Japan 53 (4), 933-955, (October, 2001) DOI: 10.2969/jmsj/05340933
KEYWORDS: open surface, logarithmic Kodaira dimension, two-dimensional $\log$ abundance theorem, 14J26, 14J10
Marc HUTTNER, Tapani MATALA-AHO
J. Math. Soc. Japan 53 (4), 957-974, (October, 2001) DOI: 10.2969/jmsj/05340957
KEYWORDS: Measure of irrationality, elliptic integrals, hypergeometric function, Differential equations in the complex domain, $p$-adic, 11J82, 33C75, 34A20, 11J61
Toshio SUMI
J. Math. Soc. Japan 53 (4), 975-990, (October, 2001) DOI: 10.2969/jmsj/05340975
KEYWORDS: gap group, gap module, real representation, direct product, 57S17, 20C15
Back to Top